The side effects of seroquel are starting to get to me

New Topic Post Reply Printable Version
[ << Previous Thread | Next Thread >> ]

Voix
Regular Member


Date Joined Mar 2010
Total Posts : 218
   Posted 6/16/2010 2:02 PM (GMT -7)   
:( there goes my miracle cure.

I've lost all my energy. all I want to do is lay in bed under my blankets and lounge all day on the couch. after i take the seroquel at night i can stay up for about a half hour-hour before all of a sudden i feel awful like i'm about to pass out and i have to go to bed immediately or it's unbearable to stay awake.

this stinks.

my dad asked me if i wanted to go to the gym with him like we have every night this week so far, but tonight i'm too tired, and am going to stay home, smoke cigarettes, and watch a movie.

energy level < 0
"crazy" french girl with bipolar II

Post Edited (voix) : 6/16/2010 4:08:48 PM (GMT-6)


mogli
Veteran Member


Date Joined Mar 2006
Total Posts : 1191
   Posted 6/16/2010 3:37 PM (GMT -7)   
How long have you been on the seroquel? I had the same awful experience with it; I quit it right away with the direction of my doctor. I don't know how some ppl can function on it....I need to have energy, I have a full time job....It blows my mind how sedating that drug is. Best wishes for you.
Mogs
 
Bipolar II, Anxiety/Panic Disorder
Clonazepam .5mg as neededMethoprazine 12 mg/day, Mirapex working up to 2.25 mg/day, Lamictal 400mg/day


Voix
Regular Member


Date Joined Mar 2010
Total Posts : 218
   Posted 6/16/2010 5:26 PM (GMT -7)   
I take it at night so the before the sedative effects would be over by the time I woke up but now I'm sleeping until 11am and I'm tired all day. i've been on it for about two months.
"crazy" french girl with bipolar II


Voix
Regular Member


Date Joined Mar 2010
Total Posts : 218
   Posted 6/16/2010 6:08 PM (GMT -7)   
It's just really disappointing because out of everything I've tried, seroquel is the only thing so far that has been able to keep my bipolar under control. i would hate to have to go off it because of this. i'm just starting to get my life back.
"crazy" french girl with bipolar II


mogli
Veteran Member


Date Joined Mar 2006
Total Posts : 1191
   Posted 6/17/2010 6:05 AM (GMT -7)   

Personally, I took it the night before as well and was so out of it and tired the next day, so that means the side effects were not worn off for me by the time I got up.

I'm just saying if you're feeling that way during the day, then it's affecting you....I feel for you b/c you said it was working so well.  Talk to your pdoc as soon as you can. You need to be feeling well. :-)


Mogs
 
Bipolar II, Anxiety/Panic Disorder
Clonazepam .5mg as neededMethoprazine 12 mg/day, Mirapex working up to 2.25 mg/day, Lamictal 400mg/day


Voix
Regular Member


Date Joined Mar 2010
Total Posts : 218
   Posted 6/17/2010 6:36 AM (GMT -7)   
Maybe I will give him a call, but I am 350 miles away from my pdoc right now and won't be seeing him until the beginning of September.
I think I'm going to try to find a doctor here I can see.
"crazy" french girl with bipolar II


mogli
Veteran Member


Date Joined Mar 2006
Total Posts : 1191
   Posted 6/18/2010 12:30 PM (GMT -7)   
Just checking in: Did you get in touch with your pdoc?
Mogs
 
Bipolar II, Anxiety/Panic Disorder
Clonazepam .5mg as neededMethoprazine 12 mg/day, Mirapex working up to 2.25 mg/day, Lamictal 400mg/day


Voix
Regular Member


Date Joined Mar 2010
Total Posts : 218
   Posted 6/18/2010 12:41 PM (GMT -7)   
I completely forgot to call him.. now i don't want to. i don't know what to do.
"crazy" french girl with bipolar II


mogli
Veteran Member


Date Joined Mar 2006
Total Posts : 1191
   Posted 6/18/2010 2:23 PM (GMT -7)   
Aw, don't worry, you'll get through this. I don't know what time or day it is where you are, but if there is still time to call, I would call. You're really experiencing something that is not good for you and pdoc should probably be aware. Plus do you want to go on like this? I know there is the flip side to this; that this drug helps you feel better with your mood,  but you need to figure out what is more important. To me, negative side effects are a no no....But that's my opinion. And I get that same strong opinion from my own pdoc. He never wants me to experience bad side effects b/c that really takes away from the real goal.
 
I am sure you are torn...I am sorry for that. Like I said just try to think of what is best for you. You said you don't have energy...that's not a plus...Were you at a lower dose when you first started?
 
I really think you should talk to pdoc about what is going on and maybe he/she can help you sort it out. That is what they are there for :) Keep updating...hopefully you are feeling well today.
 
Mogs
Mogs
 
Bipolar II, Anxiety/Panic Disorder
Clonazepam .5mg as neededMethoprazine 12 mg/day, Mirapex working up to 2.25 mg/day, Lamictal 400mg/day


Voix
Regular Member


Date Joined Mar 2010
Total Posts : 218
   Posted 6/18/2010 4:37 PM (GMT -7)   
I am feeling well today, on the plus side I have more energy (I only took 200mg last night instead of 300) but on the flip side, my mood sucks. i feel totally flat and just down. i'm not sad because nothing is really wrong in my life right now that i could dwell on but i just feel depressed without the actual depression. i might as well have no energy from my medication because without the medication my mood zaps my energy instead!
"crazy" french girl with bipolar II


horse crazy
Regular Member


Date Joined Feb 2010
Total Posts : 199
   Posted 6/18/2010 10:17 PM (GMT -7)   
I am on 400mg of seroquel at night and have been for over a year. As far as getting a handle on my BP, it really seems to level out my moods ( I am slightly more depressed on it). When I take it at night, I better be darn sure I am ready for bed and ready to crash. During the day I seem to be a bit dull in my thinking, but overall tolerate it OK. As with any psych drug, when you first start it, you have to muddle away thru side effects until they dusappear.
Horse Crazy
Bi-polarII; rapid cycler; Lithium 600
Requip XL 8mg; Lamictal 200 mg; seraquel 450mg, klonopin 4mg
 


horse crazy
Regular Member


Date Joined Feb 2010
Total Posts : 199
   Posted 6/18/2010 10:18 PM (GMT -7)   
I am on 400mg of seroquel at night and have been for over a year. As far as getting a handle on my BP, it really seems to level out my moods ( I am slightly more depressed on it). When I take it at night, I better be darn sure I am ready for bed and ready to crash. During the day I seem to be a bit dull in my thinking, but overall tolerate it OK. As with any psych drug, when you first start it, you have to muddle away thru side effects until they dusappear.
Horse Crazy
Bi-polarII; rapid cycler; Lithium 600
Requip XL 8mg; Lamictal 200 mg; seraquel 450mg, klonopin 4mg
 


Voix
Regular Member


Date Joined Mar 2010
Total Posts : 218
   Posted 6/19/2010 6:11 PM (GMT -7)   
The first few weeks I took it it completely knocked me out.. so sedated I needed help walking down the hall to the bathroom, but after the first month I no longer have any sort of sedative effect when I take it. if i take the 300mg i sleep through the night and don't wake up, if i take the 200mg i wake up every few hours like i did before i started taking it.. but even after i take the 300mg it doesn't knock me out, it seems to instead carry over to the next day and make me drowsy all day.
"crazy" french girl with bipolar II

New Topic Post Reply Printable Version
Forum Information
Currently it is Sunday, December 11, 2016 1:04 AM (GMT -7)
There are a total of 2,736,238 posts in 301,363 threads.
View Active Threads


Who's Online
This forum has 151453 registered members. Please welcome our newest member, LvGuy1.
146 Guest(s), 2 Registered Member(s) are currently online.  Details
bluelyme, Girlie


Follow HealingWell.com on Facebook  Follow HealingWell.com on Twitter  Follow HealingWell.com on Pinterest
Advertisement
Advertisement

©1996-2016 HealingWell.com LLC  All rights reserved.

Advertise | Privacy Policy & Disclaimer